# SDR VNAA0107022

- Difficulty date: July 21, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 16,620 hours, 15,126 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Bleed Valve
- Part number: 311995704
- Part serial: 17A229
- Condition: Failed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER STARTING THE TAKE OFF ROLL, THE CREW RECEIVED A RIGHT HAND ELECTRONIC CONTROL UNIT FAIL CAS MESSAGE AND ABORTED TAKE OFF.  FLIGHT 4082 TAXIIED BACK TO THE GATE WHERE MAINTENANCE INSPECTED AND REPLACED THE INTERCOMP BLEED VALVE  IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
